# SDR ASAA2023012141609

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 31,796 hours, 10,100 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 21C1321
- Condition: Faulty
- Location: Mlg Wheel Well
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO HISTORY OF #1 TANK AFT PUMP LOW PRESSURE LIGHT NOT ILLUMINATING. GROUNDED - YES. REMOVED AND REPLACED #1 TANK AFT PUMP PRESSURE SWITCH REF. B737-900 AMM 28-42-11.
